The potential impact of vaccination on the dynamics of dengue infections

Knipl, Diána, Moghadas, Seyed M.: The potential impact of vaccination on the dynamics of dengue infections.
Bulletin of Mathematical Biology, 77 (12). pp. 2212-2230. ISSN 0092-8240 (2015)

[img] Text
Dengue_revisions.pdf - Accepted Version
Restricted access: Registered users only

Download (5MB)
[img] Text
The potential impact of vaccination_címlap_helyett.pdf - Published Version
Closed access: Repository staff only

Download (287kB)
Item Type: Article
Journal or Publication Title: Bulletin of Mathematical Biology
Date: 2015
Volume: 77
Number: 12
Page Range: pp. 2212-2230
ISSN: 0092-8240
Publisher: Springer New York
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2995147
DOI id: https://doi.org/10.1007/s11538-015-0120-6
Date Deposited: 2016. Jan. 19. 14:59
Last Modified: 2018. Aug. 16. 22:17
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6017
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year